Théorème de Kuiper—Kuo—Bochnak—Lojasiewicz à l'infini

Pierrette Cassou-Noguès; Ha Huy Vui

Annales de la Faculté des sciences de Toulouse : Mathématiques (1996)

  • Volume: 5, Issue: 3, page 387-406
  • ISSN: 0240-2963

How to cite


Cassou-Noguès, Pierrette, and Ha Huy Vui. "Théorème de Kuiper—Kuo—Bochnak—Lojasiewicz à l'infini." Annales de la Faculté des sciences de Toulouse : Mathématiques 5.3 (1996): 387-406. <>.

author = {Cassou-Noguès, Pierrette, Ha Huy Vui},
journal = {Annales de la Faculté des sciences de Toulouse : Mathématiques},
keywords = {polynomial; fibration; links at infinity},
language = {fre},
number = {3},
pages = {387-406},
title = {Théorème de Kuiper—Kuo—Bochnak—Lojasiewicz à l'infini},
url = {},
volume = {5},
year = {1996},

AU - Cassou-Noguès, Pierrette
AU - Ha Huy Vui
TI - Théorème de Kuiper—Kuo—Bochnak—Lojasiewicz à l'infini
JO - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY - 1996
VL - 5
IS - 3
SP - 387
EP - 406
LA - fre
KW - polynomial; fibration; links at infinity
UR -
ER -


  1. [BL] Bochnak ( J.) et Lojasiewicz ( S.) .— A converse of the Kuiper-Kuo theorem, Proc. of Liverpool Singularities Symposium, SpringerL.N.M., Vol. 1, 192 (1971), pp. 246-254. Zbl0221.58002MR291971
  2. [B] Broughton ( S.A.) .— Milnor numbers and the topology of polynomial hypersurfaces, Invent. Math.92 (1988), pp. 217-241. Zbl0658.32005MR936081
  3. [CK] Chadzynski ( J.) et Krasinski ( T.) .— Exponent of growth of polynomial mappings of C2 into C, Singularities (1988), Banach Center Publications, Vol. 20, PWN-Polish Scientific Publishers, Warsaw. Zbl0661.32008MR1101836
  4. [H] Ha Huy Vui .— A version at infinity of the Kuiper—Kuo theorem. Preprint. Zbl0889.58014MR1335043
  5. [H2] Ha Huy Vui .— On the irregular at infinity algebraic plane curves, Preprint Institute of Mathematics National Center for Scientific Rechearch of Vietnam. Zbl0810.57002MR1126395
  6. [H3] Ha Huy Vui .- Sur l'irrégularité du diagramme splice pour l'entrelacs à l'infini des courbes planes, Preprint. MR1126395
  7. [HZ] Ha Huy Vui et Zaharia ( A.) .— Families of polynomials with total Milnor number constant, Preprint, Univ. Nice. Zbl0844.32021
  8. [K] Kuiper ( N.H.) .— C1-equivalence of functions near isolated critical points. Proc. Sym. in Infinite Dimensional Topology (1967), Ann. Math. Stud.69, Princeton (1972). Zbl0236.58001MR413161
  9. [Ku] Kuo ( T.C.) .— On C0-sufficiency of jets of potential functions, Topology8 (1969), pp. 167-171. Zbl0183.04601MR238338
  10. [M] Milnor ( J.) .— Singular points of complex hypersurfaces, Ann. Math. Stud., Princeton, 61 (1968). Zbl0184.48405MR239612
  11. [N] Némethi ( A.) .— Lefschetz theory for complex affine varieties, Rev. Roumaine Math. Pures Appl.33 (1988), pp. 233-250. Zbl0665.14003MR948160
  12. [NL] Neumann ( W.D.) et Le Van Thanh .— On irregular links at infinity of algebraic plane curves, Math. Annalen295 (1993), pp. 239-244. Zbl0789.14031MR1202391
  13. [NZ1] Némethi ( A.) et Zaharia ( A.) .— Milnor fibration at infinity, Indag. Math.3 (1992), pp. 323-335. Zbl0806.57021MR1186741
  14. [NZ2] Némethi ( A.) et Zaharia ( A.) .— On the Bifurcation Set of a Polynomial Function and Newton Boundary, R.I.M.S.26 (1990), pp. 681-689. Zbl0736.32024MR1081511
  15. [S] Suzuki ( M.) .- Propriétés topologiques des polynômes de deux variables complexes et automorphismes algébriques de l'espace C2, J. Math. Soc. Japan26, pp. 241-257. Zbl0276.14001MR338423

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.